Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 16, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 7, 2014, 3:00 PM PDT for Clark County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2014, 3:00 PM PDT (22:00 UTC)
- Expired
- Jul 7, 2014, 6:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 65 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -381 J/kg
- Mixed-layer LCL
- 2405 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
308
WGUS55 KVEF 072200
FFWVEF
NVC003-080100-
/O.NEW.KVEF.FF.W.0016.140707T2200Z-140708T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
300 PM PDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 600 PM PDT
* AT 255 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM NEAR SANDY VALLEY...OR 12 MILES
WEST OF JEAN. THE STORM PRODUCING FLASH FLOODING WAS NEARLY
STATIONARY AND WAS LOCATED ON SANDY VALLEY ROAD BETWEEN SANDY
VALLEY AND GOODSPRINGS.
* LOCATIONS IMPACTED INCLUDE...
SANDY VALLEY AND SANDY VALLEY ROAD BETWEEN SANDY VALLEY AND
GOODSPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3593 11576 3600 11555 3584 11545 3577 11545
3573 11553 3580 11563
$$
STACHELSKI2 follow-up statements
485
WGUS75 KVEF 072253
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
353 PM PDT MON JUL 7 2014
NVC003-080100-
/O.CON.KVEF.FF.W.0016.000000T0000Z-140708T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
353 PM PDT MON JUL 7 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR WEST
CENTRAL CLARK COUNTY...
AT 350 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA. RADAR ESTIMATES OF OVER ONE INCH OF RAIN PER HOUR WERE SHOWN
ON SANDY VALLEY ROAD BETWEEN SANDY VALLEY AND GOODSPRINGS. THIS WILL
CAUSE WATER AND DEBRIS TO WASH ACROSS THE ROAD.
LOCATIONS IMPACTED INCLUDE...
SANDY VALLEY ROAD BETWEEN SANDY VALLEY AND GOODSPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3593 11576 3600 11555 3584 11545 3577 11545
3573 11553 3580 11563
$$
STACHELSKI253
WGUS75 KVEF 072305
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
405 PM PDT MON JUL 7 2014
NVC003-072314-
/O.CAN.KVEF.FF.W.0016.000000T0000Z-140708T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
405 PM PDT MON JUL 7 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL CLARK
COUNTY...
THUNDERSTORMS NEAR SANDY VALLEY AND GOODSPRINGS HAVE WEAKENED AND
ADDITIONAL HEAVY RAINFALL IS NOT EXPECTED. THEREFORE THE FLASH FLOOD
WARNING HAS BEEN CANCELLED FOR THIS AREA.
LAT...LON 3593 11576 3600 11555 3584 11545 3577 11545
3573 11553 3580 11563
$$
STACHELSKIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 2:27 PM PDT, 33 minutes earlier.
Area forecast discussion, Jul 7, 2:27 PM PDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 227 PM PDT MON JUL 7 2014 .SYNOPSIS...MOISTURE WILL REMAIN ACROSS THE REGION RESULTING IN A CHANCE OF THUNDERSTORMS FOR MOST OF THE WEEK. A FEW STORMS COULD PRODUCE VERY HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. && .SHORT TERM... THUNDERSTORMS NOW FIRING AS EXPECTED ALONG THE BOUNDARY BETWEEN DRYER AIR TO THE SOUTH AND WEST AND MOIST AIR TO THE NORTH AND EAST. IT IS GOING TO BE AN ACTIVE AFTERNOON AND EVENING. HOWEVER...EXPECT THUNDERSTORM ACTIVITY TO WANE AFTER 9PM FOR THE NIGHT. TOMORROW WILL BE A SIMILAR DAY TO TODAY. EXPECT MORE AFTERNOON SHOWERS AND THUNDERSTORMS WITH POSSIBLE FLASH FLOODING. THE MID/UPPER DISTURBANCE SHOULD BE GONE BY LATE TUESDAY EVENING AND OVERALL IT LOOKS LIKE THUNDERSTORM CHANCES SHOULD BE A LITTLE LESS WEDNESDAY. I AM NOT QUITE READY TO BUY INTO THE GFS WHICH IS PRETTY DRY AND STABLE OVER A GOOD PORTION OF OUR CA AND NV ZONES SO I KEPT AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EVERYWHERE EXCEPT FAR WESTERN SAN BERNARDINO COUNTY AND THE SOUTHWEST CORNER OF INYO COUNTY. WINDS LOOK TO BE PRETTY LIGHT OUTSIDE OF THUNDERSTORM OUTFLOW THROUGH THE SHORT TERM WHILE TEMPERATURES WILL BE HIGHLY DEPENDENT ON EXTENT AND TIMING OF THUNDERSTORM DEVELOPMENT. .LONG TERM.../THURSDAY THROUGH SUNDAY/... THE LATEST DETERMINISTIC AND ENSEMBLE MODELS CONTINUE TO INDICATE AN INVERTED TROUGH /SHORTWAVE/ PUSHING ACROSS THE FORECAST AREA ON THURSDAY...ALBEIT WEAKER THAN ADVERTISED 24 HOURS AGO. HAVE ADJUSTED POPS JUST A BIT AS MOISTURE DOES NOT APPEAR TO BE AS PLENTIFUL ACROSS THE ENTIRE CWA. BEHIND THIS WAVE, MORE OF A SOUTHWEST FLOW QUICKLY DEVELOPS ACROSS A LARGE PORTION OF THE FORECAST AREA...SEVERELY LIMITING PRECIPITATION CHANCES FRIDAY THROUGH SUNDAY. BY SATURDAY AND SUNDAY MOHAVE COUNTY APPEARS TO BE THE ONLY AREA THAT MAY SQUEEZE OUT AN ISOLATED SHOWER OR STORM...BUT GENERALLY AREA-WIDE DRY CONDITIONS ARE EXPECTED. SO...HAVE CONTINUED TO TRIM BACK POPS FRIDAY THROUGH THE WEEKEND. EXPECT TEMPERATURES TO GRADUALLY INCREASE THROUGH THE LONG TERM PERIOD AS MONSOON MOISTURE DECREASES ACROSS THE REGION. THURSDAY WILL LIKELY BE THE COOLEST DAY. && .AVIATION...FOR MCCARRAN...LIGHT WINDS TODAY MAY FAVOR A TYPICAL DAY TIME EASTERLY COMPONENT BUT REMAIN UNDER 10 KTS. THE EXCEPTION WILL BE WITH SHOWERS AND THUNDERSTORM WHICH WILL BRING GUSTY AND ERRATIC WINDS. THERE IS A CHANCE OF THESE SHOWERS AND THUNDERSTORMS LATER TODAY AND THIS EVENING. SCT- BKN CLOUDS 10-14 KFT BUT CIGS COULD LOWER TO 7-9 KFT WITH SHOWERS. THUNDERSTORM ARE POSSIBLE IN ALL APPROACH CORRIDORS. OUTFLOW BOUNDARIES MAY ALSO CAUSE SIGNIFICANT WIND SHIFTS AT THE TERMINAL. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS ENTIRE AREA THROUGH TONIGHT. ERRATIC AND GUSTY WINDS NEAR STORMS ALONG WITH CEILINGS DOWN TO 5-7 KFT WITH STRONGER STORMS. && .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 7, 3:25 AM PDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 325 AM PDT MON JUL 7 2014 AZZ001>003-036-CAZ519>527-NVZ014>022-080700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 325 AM PDT MON JUL 7 2014 /325 AM MST MON JUL 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TODAY INTO TONIGHT. LOCALIZED HEAVY RAIN AND POTENTIAL FLASH FLOODING WILL BE THE MAIN HAZARD. IF YOU ENCOUNTER A FLOODED ROADWAY, TURN AROUND, DON'T DROWN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS WILL CONTINUE TO BE THE WEATHER HAZARD THROUGH MUCH OF THE COMING WEEK AS MOISTURE REMAINS IN PLACE ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT. THERE IS A POSSIBILITY OF DRIER AIR PUSHING INTO THE AREA FROM THE SOUTHWEST FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 7, 10:54 AM PDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1054 AM PDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 2 WNW TWENTYNINE PALMS 34.15N 116.10W
07/05/2014 SAN BERNARDINO CA TRAINED SPOTTER
6 INCHES OF RUNNING WATER ACROSS A COUPLE OF DIFFERENT
ROADWAYS IN 29 PALMS. HWY162 AND ENCELIA AVENUE FLOODED.
1100 AM FLASH FLOOD 1 W TWENTYNINE PALMS 34.14N 116.09W
07/05/2014 SAN BERNARDINO CA BROADCAST MEDIA
A PORTION OF LARREA ROAD WASHED OUT FROM FLOODWATERS.
1102 AM TSTM WND GST 3 S NEEDLES 34.77N 114.62W
07/05/2014 M71.00 MPH SAN BERNARDINO CA ASOS
THUNDERSTORM WIND GUST OF 71 MPH RECORDED AT NEEDLES
AIRPORT.
1117 AM FLASH FLOOD 3 W TWENTYNINE PALMS 34.13N 116.11W
07/05/2014 SAN BERNARDINO CA PUBLIC
HIGHWAY 62 FLOODED AT NOELS KNOLL RD. DOWN TO ONE LANE
1135 AM TSTM WND DMG TWENTYNINE PALMS 34.14N 116.07W
07/05/2014 SAN BERNARDINO CA BROADCAST MEDIA
THUNDERSTORM WINDS AND FLASH FLOODS KNOCKED DOWN AT LEAST
14 POWER POLES IN TWENTYNINE PALMS. POWER WAS KNOCKED OUT
TO 2,000 CUSTOMERS.
1158 AM HEAVY RAIN 2 SW TWENTYNINE PALMS 34.12N 116.09W
07/05/2014 M1.92 INCH SAN BERNARDINO CA TRAINED SPOTTER
A TRAINED SPOTTER JUST SOUTH OF TWENTYNINE PALMS RECORDED
1.92 INCHES OF RAIN IN TWO HOURS.
1248 PM FLASH FLOOD 10 WSW MOHAVE VALLEY 34.88N 114.76W
07/05/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS FLASH FLOODING AT THE
INTERSECTION OF HIGHWAY 95 AND INTERSTATE 40. PRELIMINARY
REPORTS OF A SWIFT WATER RESCUE AT THAT SAME LOCATION.
0119 PM FLASH FLOOD 4 SSE NEEDLES 34.76N 114.60W
07/05/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL HAS SHUT DOWN HIGHWAY 95 FROM
VIDAL JUNCTION TO INTERSTATE 40 DUE TO FLASH FLOODING.
0119 PM FLASH FLOOD 3 SSE NEEDLES 34.77N 114.60W
07/05/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS THAT 5 MILE ROAD AND
HIGHWAY 95 IS COMPLETELY IMPASSABLE DUE TO FLOODING.
0239 PM FLASH FLOOD SE BAKER 35.28N 116.07W
07/05/2014 SAN BERNARDINO CA TRAINED SPOTTER
A TRAINED SPOTTER REPORTED SEVERAL ROADS IN AND AROUND
BAKER ARE FLOODED DUE TO VERY HEAVY RAIN.
0310 PM FLASH FLOOD 11 ESE BAKER 35.25N 115.89W
07/05/2014 SAN BERNARDINO CA PARK/FOREST SRVC
KELBAKER ROAD CLOSED DUE TO FLOODING. PARK SERVICE
WORKING ON GETTING IT RE-OPENED. TIME OF REPORT ESTIMATED
FROM RADAR.
0320 PM FLASH FLOOD SW SHOSHONE 35.96N 116.27W
07/05/2014 INYO CA PARK/FOREST SRVC
PARK RANGER REPORTED THAT SHERIFFS OFFICE CLOSED OFF
PARTS OF HIGHWAY 178 NEAR SHOSHONE DUE TO FLOODING. TIME
ESTIMATED FROM RADAR.
0325 PM FLASH FLOOD 1 WNW BAKER 35.28N 116.08W
07/05/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL IS REPORTING FLOODING ON
HIGHWAY 127 NORTH OF INTERSTATE 15. THERE ARE REPORTS OF
VEHICLES STUCK. CALTRANS HAS ALSO REPORTED THAT THEY WILL
BE SHUTTING DOWN HIGHWAY 127 FROM INTERSTATE 15 TO THE
INYO COUNTY LINE DUE TO SEVERAL AREAS OF FLOODING.
0325 PM FLASH FLOOD 5 ENE WEST WIND AERO 34.17N 115.85W
07/05/2014 SAN BERNARDINO CA TRAINED SPOTTER
SPOTTER REPORTS DEBRIS OVER ROADWAY NEAR THE INTERSECTION
OF AMBOY RD AND THOMPSON ROAD. A HOME IN THE AREA ALSO
HAS 4 TO 6 INCHES OF STANDING WATER IN THE YARD OVER 24
HOURS AFTER THE STORM. TIME OF REPORT ESTEMATED FROM
RADAR.
0430 PM FLASH FLOOD 12 SE FURNACE CREEK 36.33N 116.69W
07/05/2014 INYO CA PARK/FOREST SRVC
NATIONAL PARK SERVICE IS CLOSING DANTES VIEW ROAD DUE TO
FLOODING
0530 PM FLASH FLOOD ENE BEATTY 36.91N 116.75W
07/05/2014 NYE NV 911 CALL CENTER
US 95 FLOODED AND IMPASSABLE FOR A 20 FOOT SECTION OF
ROAD WITH ROCKS AND DEBRIS
0755 PM TSTM WND DMG 1 ESE BISHOP 37.37N 118.39W
07/05/2014 INYO CA TRAINED SPOTTER
A TRAINED SPOTTER IN BISHOP REPORTED 6-8 INCH TREE
BRANCHES BLOWN DOWN AND BLOCKING HALF OF HANBY AVE IN
BISHOP. WINDS AT THE BISHOP ASOS WERE GUSTING TO 45 MPH
AT THE TIME.
0822 PM WILDFIRE 1 W BEAVER DAM 37.51N 114.07W
07/05/2014 LINCOLN NV OTHER FEDERAL
THE MIDDLE RIDGE FIRE STARTED ON JULY 2ND AROUND 5 PM BY
LIGHTNING AND BURNED AT LEAST 13000 ACRES. BEAVER DAM
STATE PARK WAS CLOSED.
&&
THIS IS AN UPDATED SUMMARY OF REPORTS FROM JULY 5TH WITH LATE REPORTS
ADDED.
VEF STAFFLocal storm report, Jul 7, 11:26 AM PDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1126 AM PDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND GST KANE SPRINGS RAWS 37.25N 114.71W
07/06/2014 M59.00 MPH LINCOLN NV MESONET
0600 PM FLASH FLOOD 3 NNW TOPOCK 34.75N 114.48W
07/06/2014 MOHAVE AZ PUBLIC
ROUTE 66 FROM GOLDEN SHORES TO I-40 WAS REPORTED CLOSED
AND BEING CLEARED FROM DEBRIS. THE EVENT TIME IS AN
ESTIMATE.
0745 PM TSTM WND GST 2 SE YUCCA FLAT (NTS SR 36.94N 116.04W
07/06/2014 M60.00 MPH NYE NV MESONET
DECON UNDERGROUND MESONET SITE MEASURED A 60 MPH GUST
FROM A THUNDERSTORM.
0815 PM TSTM WND GST 3 SSW MERCURY 36.62N 116.02W
07/06/2014 M60.00 MPH NYE NV MESONET
0815 PM TSTM WND GST MERCURY (NTS A23) 36.66N 116.00W
07/06/2014 M59.00 MPH NYE NV MESONET
0832 PM TSTM WND GST DESERT ROCK AIRPORT 36.62N 116.03W
07/06/2014 M58.00 MPH NYE NV ASOS
DESERT ROCK ASOS REPORTED A PEAK GUST OF 58 MPH.
1000 PM DUST STORM PAHRUMP 36.21N 115.99W
07/06/2014 NYE NV PUBLIC
NEAR ZERO VISIBILITY REPORTED IN AND AROUND PAHRUMP FROM
BLOWING DUST.
1100 PM TSTM WND GST AREA 27 (NTS A27) 36.77N 116.11W
07/06/2014 M62.00 MPH NYE NV MESONET
SUSTAINED WINDS OF 49 MPH WITH A PEAK GUST OF 62 FROM THE
NORTH WERE MEASURED AT THE AREA 27 MESONET SITE FROM A
THUNDERSTORM.
1100 PM HEAVY RAIN 4 NNE GREEN VALLEY 36.11N 115.06W
07/06/2014 E0.30 INCH CLARK NV PUBLIC
ABOUT 4 INCHES OF WATER COVERED BOULDER HIGHWAY NEAR
NELLIS BOULEVARD.
&&
STACHELSKILocal storm report, Jul 7, 11:39 AM PDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1139 AM PDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 5 S BIG BEND RAWS 35.04N 114.68W
07/06/2014 CLARK NV FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS PARTS OF NEEDELS HIGHWAY WASHED
OUT JUST NORTH OF NV BORDER.BOULDERS ON ROADWAY. TIME OF
REPORT ESTIMATED FROM RADAR.
&&
TLERICOSThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:27 PM PDT | Areal Flood Advisory | VEF | Clark | 2 hr |
| Jul 6, 10:59 PM PDT | Areal Flood Advisory | VEF | Clark | 2 hr |
| Jul 7, 12:14 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Jul 7, 12:38 PM PDT | Flash Flood Warning | VEF | Clark | 4 hr |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.